# SDR CA971223007

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: AIR454282
- Condition: Leaking
- Location: Hyd Flow
- Component: AIR454282
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLOW SWITCH LEAKING FROM OUTPUT SHAFT.  REPLACED.
